Click & Collect now available!
Out of stock
Email me when back in stock
This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our pharmacy team can ensure this product is right for you.
Please note images are for illustration purposes and may differ from the product(s) you receive
Haleon's New Day Nurse Tablets provide fast, non-drowsy relief from the misery of colds and flu. This powerful formulation effectively tackles 6 key symptoms - including headache, fever, blocked nose, sinus pain, aches/pains, and sore throat.
Always take this medicine exactly as describedin this leaflet or as your doctor or pharmacisthas told you. Check with your doctor orpharmacist if you are not sure.Take the tablets with a glass of water. The recommended dose is:Adults (including the elderly):Swallow 2 tablets up to 3 times daily. Leave at least4 hours between doses.Do not take more than 6 tablets in 24 hours.Adolescents aged 16 to 18 years:Give 1 to 2 tablets up to 3 times daily. Leave at least4 hours between doses.Do not give more than 6 tablets in 24 hours.Adolescents aged 12 to 15 years:Give 1 tablets up to 3 times daily. Leave at least 4 hoursbetween doses.Do not give more than 3 tablets in 24 hours.Always use the lowest effective dose to relieve your symptoms.
Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure. Take the tablets with a glass of water. The recommended dose is: Adults (including the elderly): Swallow 2 tablets up to 3 times daily. Leave at least 4 hours between doses. Do not take more than 6 tablets in 24 hours. Adolescents aged 16 to 18 years: Give 1 to 2 tablets up to 3 times daily. Leave at least 4 hours between doses. Do not give more than 6 tablets in 24 hours. Adolescents aged 12 to 15 years: Give 1 tablets up to 3 times daily. Leave at least 4 hours between doses. Do not give more than 3 tablets in 24 hours. Always use the lowest effective dose to relieve your symptoms.
Each tablet contains paracetamol 500 mg and pseudoephedrine hydrochloride 30 mg.
Other ingredients: Cellulose microcrystalline E 460, Silica, Colloidal anhydrous E 551, Stearic acid E 570, Magnesium stearate E 572, Starch pregelatinised, Povidone, Crospovidone, Croscarmellose sodium E 468, Hypromellose E 464, Macrogol, Carnauba wax E 903, Indigo carmine E132
94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)
Additional terms and conditions apply, to view our full delivery terms and conditions click here
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here
Subscribe & Save
Save up to 10% off or the lowest price guaranteed on 1000s of products.
Price promise
We'll match the price if you find it cheaper at leading competitors.
Cheaper than the high street
We regularly check our prices against leading competitors to make sure you always get the best value.
Stock up & Save
Buy in bulk and save on everyday essentials.